MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY
Catalog Number 08058687190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c 503 analyzer serial number is (b)(6).A review of the reaction data for the second sample showed an abnormal reaction for the initial value.The reaction data for the repeat result was normal.Calibration and controls were acceptable on the day of the event.Control recovery from 28-jun-2025 to 21-jan-2026 was not stable and was out of range most of the time.Precision studies were performed and were acceptable.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with triglycerides on a cobas c 503 analytical unit.The first sample initially resulted in a triglycerides value of 232 mg/dl and it repeated as 112 mg/dl.The second sample initially resulted in a triglycerides value of 234 mg/dl on (b)(6) 2026 and it repeated as 92.1 mg/dl.
 
Additional Manufacturer Narrative
The field service engineer replaced and adjusted the sample probe.The cell rinse unit and levels were checked.Some patient samples were checked and had oily droplets.A rinse station was replaced.A review of the alarm trace showed abnormal aspiration alarms.The investigation determined the issue is consistent with insufficient pre-analytic sample handling, leading to a contaminated sample probe.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24260453
Report Number1823260-2026-00389
Device Sequence Number8131527
Product Code CDT
UDI-Device Identifier07613336121542
UDI-Public07613336121542
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number08058687190
Device Lot Number88795401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown